# SDR DALA2021030101177

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-211
- Aircraft serial: 7546
- Aircraft time: 11,159 hours, 5,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L - ESCAPE SLIDE GIRT BAR FAILS OPERATIONAL TEST PER AMDS 2561-4001-LF STEP 9B.  :REMOVED AND INSTALLED DOOR 1L ESCAPE SLIDE GIRT BAR REF AMDS 2561-4001-LF. (LP# 1739801)
